DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/6444

Title: Equivariant bivariant cyclic theory and equivariant chern-connes character
Authors: Azmi, Fatima, M.
Keywords: Equivariant Cyclic Homology
bivariant Cyclic Theory
Equivariant Chern-Connes Character
Kasparov’s G-Bimodule
Mathematics
تاريخ النشر: 2004
Publisher: Rocky Mountain
Citation: Journal of Mathematics: 34 (2); 1-22
Abstract: We construct an equivariant bivariant cyclic theory, as a combination of equivariant cyclic andnoncomm utative de Rham theories for unital G-Banach algebras, where G is a compact Lie group. By incorporating the JLO formula andthe superconnection formalism of Quillen, an equivariant bivariant Chern Connes character of Kasparov’s G-bimodule is defined, with values in the bivariant cyclic theory.
URI: http://hdl.handle.net/123456789/6444
يظهر في المجموعات:College of Science

:الملفات في هذا العنصر

ملف وصف حجمالنوع
Equivariant bivariant cyclic theory.pdf196.41 kBAdobe PDFعرض\u0641تح

جميع جميع الابحاث محمية بموجب حقوق الطباعة، جميع الحقوق محفوظة.

 

البرمجيات DSpace حقوق المؤلف © 2002-2009 معهد ماساتشوستس للتكنولوجيا و Hewlet Packard - التغذية الراجعة